# SDR CA041102001

- Difficulty date: November 2, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 9,435 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS6605D136
- Condition: Sheared
- Location: Rt Mlg
- Part time: 13,548 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MSN 419 WAS UNDERGOING A C2 CHECK IN YUL.  IN PREP FOR DOING A SEAL CHANGE ON RT MLG MAINT DISCOVERED SM9 PIN MIGRATED APPROX. 1INCH OUT IN THE IB DIRECTION.  GEAR WAS SPLIT,AND IT WAS DISCOVERED THAT THE SM9 PIN RETENTION BOLT (NAS6605D136) HAD SHEARED AT THE HEAD.  THE BOLT RETAINS THE PIN END CAPS.  CAMPAIGN NR 9-0066 WAS LAUNCHED ON NOV 1 2004 TO INSPECT ALL ACFT IN FLEET A330/A340.
